Advertisement

What should I do if I overdose on Ammonul?

If you are given too much Ammonul, you may feel the following symptoms:
  • You may breathe rapidly and shallowly.
  • You may lose your memory.
  • You may have trouble thinking.
  • You may become unconsciousness.
  • You may have convulsions.
If you have these symptoms when taking Ammonul, your doctor will discontinue the drug and will take appropriate emergency steps. If necessary, you may need dialysis to remove the excess drug from your system.

Continue Learning about Endocrine-Metabolic Agent

When do I need a glucagon shot if I have diabetes?
Intermountain Registered DietitiansIntermountain Registered Dietitians
A person with diabetes who uses insulin needs an injection (shot) of glucagon if their blood glucose...
More Answers
Who should avoid taking oral bisphosphonates?
David Slovik, MDDavid Slovik, MD
While bisphosphonates are quite effective in preventing fractures, the oral forms may not be the...
More Answers
What drugs will I take if I'm receiving donor eggs?
HealthyWomenHealthyWomen
If you're receiving donor eggs, a combination of two or three hormonal medications is used to manipu...
More Answers
Why is glucagon important for people with diabetes?
Sigma NursingSigma Nursing
Glucagon is a hormone produced by the pancreas. It is important to know about this hormone if you ha...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.